| Model Number |
D314TRM |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
01/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was undergoing surgery and received an inappropriate shock due to electrocautery.An in-clinic check noted a lead integrity alert occurred during the surgery for high rate non-sustained episodes, noise and short ventricle-ventricle intervals.This was presumed due to electrocautery; a magnet had been placed on the device during the surgery.The device was checked and no reprogramming was required.The device remains in use.The patient is a participant in the post approval clinical surveillance product surveillance registry.No further patient complications have been reported as a result of this event.